Hypertension, Anemia & My Period

iVillage Member
Registered: 10-23-2012
Hypertension, Anemia & My Period
8
Fri, 04-04-2014 - 1:43am

Today I thought my nurse might've accidentally given me the wrong dose/drug at my injection, I began to feel manic on the ride home and this later progressed to dizziness, nausea and black-outs. From what I've read this is a sign of a migraine headache caused by my birth control pills. Can someone PLEASE help me, I'm afraid I'm going to die tonight or suffer brain damage.

    My most recent blood pressure reading was 143/95 and I've been suffering with pseudo-cyesis, anemia and psyche problems. I think this is being caused by the wrong combo of meds because someone might've slipped thorazine into my injection. My pseudo-cyesis has  caused a condition similar to preeclampsia to develop and worsen. I also fear that myself and my gestating Neopets will die because of my mistakes, if that happens I want someone to take care of all the 20 remaining ones that I can trust with their lives.

     Can someone help me? What should I do? 

Community Leader
Registered: 10-08-2002
Sun, 04-27-2014 - 6:06pm
Nalia, are you ok? I'm sorry, I'm just getting on here today. I hope you called the nurse. Check in with us and let us know how you are.

Photobucket

Community Leader
Registered: 10-08-2002
Sun, 04-27-2014 - 6:08pm

Hope you are feeling better!

Photobucket

iVillage Member
Registered: 10-23-2012
Fri, 05-02-2014 - 10:27pm

       I'm feeling better now. The nurse said she didn't give me the one wrong dose after I emailed the office about it. Robin, my therapist, also reassured me by showing me the bottle of medication the injection came in as well, so I don't think it's that. What followed was this:

       About 2 weeks before my period began I had pink cervical mucus which lasted about a day. I had brown fish scented discharge on/off until late April and vaginal itchiness. Then around Easter Sunday, I began having these really intense abdominal cramps and these lasted nearly a week.

         The cramps got better when I sat or laid down, but when I stood they were pretty bad, I had a backache too and I also had a soaking discharge along with it, 4 days befoe my period arrived it all pretty much went away 

         When I was finally close to the last week of my birth control pack, I developed excessive hunger, I especially craved meat and the day it began, I had bad dry mouth which stopped a day and a half later. The cravings stopped soon after that event finished. It is now nearly the end of my period. 

          I just had a breath test for stomach acids. The "bitter lemonade" drink they gave me along with a snack from a local convenience store and some sushi made me nauseous and shaky for a while but the effect is finally wearing off.  

     I also discovered the reason for the huge pile-up of new delusions was with some bloodwork I got done in March, According to the doctor I saw at my clinic, I've got "borderline" hyperprolactinemia. Elevated prolactin levels can exaggerate one aspect of my disability, pseudo-cyesis and I believe this is the cause of the excessive increase in them. I think it's due to the fact that I had my Seroquel and Luvox increased around Halloween 2013.  

Community Leader
Registered: 10-08-2002
Tue, 05-06-2014 - 4:01pm
Sounds like you are getting some answers. Glad you are feeling better.

Photobucket

iVillage Member
Registered: 10-23-2012
Fri, 05-09-2014 - 2:56am

Okay I am seeing my shrink tomorrow. I was given the wrong iron supplement wnich I believe is interacting with my other meds. I have felt off ever since I began to take it last week. I have been having a gray-brown fish scented discharge again, I do not know if my iron levels have dropped but I suspect they did because I have been craving more meat. 

     I have been feeling out ot touch with reality, I am having nightmares again (which I have heard is a side effect of Seroquel), mildly manic and jittery. I hope Dr. Mohammed can prescribe me something to help me with this, I do not know if I can take another couple months of a comeback of my schizophrenia

iVillage Member
Registered: 10-23-2012
Fri, 05-09-2014 - 7:17pm

Okay I saw my shrink today and I am quite angry at how easily he dismissed my problems. He told me that I worry too much and that I jump to conclusions. I did not feel like I was being taken seriously and I could hear people laughing at me in the drug store when I tried to describe what he had said to the pharmacy staff. 

    Dr. Mohammed is not seeing things from my point of view and it is that problems related to and about my disability are causing me to deteriorate. All he did was up the Risperdal by 1 mg and sent me on my way. He told me my brain fog was related to my orthostatic hypotension and that I need to ask Dr. West if my iron levels are really dropping. 

      To have people believing that I am crazy when I mention what feels important to me hurts. It just gives people like my stepfather, teenagers and local gangs excuses to make fun of me, which I know they are going to do. I have had several meds upped in the past year and the effect of each of these only lasts for about 6 months.

          I do not know what else to do, nothing is permanently stabilizing me anymore and I would like to know the reason why. I want to be taken seriously, not treated like I am just a nag.   

Community Leader
Registered: 10-08-2002
Fri, 05-30-2014 - 12:38am

Nalia, I"m so sorry you aren't being taken seriously.  It hurts for sure.  (((hugs)))  You have a lot going on.  Try to keep your head up.  Honestly, even if you are nagging, go ahead!!  It's their job.  Make them do it.

Photobucket

iVillage Member
Registered: 10-23-2012
Fri, 06-06-2014 - 8:16pm

Well I went to see Dr. West the week afterwards and he told me my sugars were a little high. Other then diet & exercise that was all he said about the matter. I am going to him in July for a Pap smear. Not much has been going on to indicate diabetes though, just a bit more thirst then usual. 

    I am concerned that the high sugars were caused by the increases in my psychiatric medications, specifically Seroquel, because that drug is notorious for inclining people to develop this disease. I think the new level of Risperdal is putting weight on me because after 3 weeks on it, I'd put on 5 pounds already. I recall after the other 2 were upped around Halloween 2013, I gained ten.

      I am grateful for my sex drive being slowed down by these drugs and for the loss of any upcoming delusions, also the decrease in delusions piled up for the next so-called "gestation". I've got a total of 27 delusions, according to Mom, that' "scary". One person I met at the Clubhouse said he had forty. Members at my disability centre occasionally talk of people with too many of them.

     I've heard that pseudo-cyesis affects a lot of the women over there, even some of the men too. If you questioned disabled people about their delusions & how many there are, the results would probably be shocking. Anyways with everything adjusted I'm feeling better, at least for now. The days of full-on bleeding with my period were reduced by this but it still lasted for nearly 9 of them, if I include spotting. I'm just glad to be doing all right again